# SDR SWAA2021081895026

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD TO SIDEWALL SUPPORT HAS CORROSION BS 500D LBL 25 WL 156 ; / [01] CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; [02] VERIFIED NO LIMITS IN THE SRM FOR AFT BULKHEAD SIDEWALL SUPPORT; [03] REMOVED FWD CARGO AFT BULKHEAD TO SIDEWALL SUPPORT BS 500D LBL 25 WL 156 PER SRM 51-40-02-0G-0; [04] VERIFIED REMOVED FWD CARGO AFT BULKHEAD TO SIDEWALL SUPPORT BS 500D LBL 25 WL 156 PER SRM 51-40-02-0G-0; [05] LOCATED DRILLED AND COUNTERSUNK NEW FWD CARGO COMPARTMENT AFT BULKHEAD TO SIDEWALL SUPPORT AT BS 500D LBL 25 WL 156 IAW SRM 51-40-05-0G-0 SRM 51-40-08-0G-0 AND BOEING DWG 143A9481; [06] VERIFIED LOCATE; DRILL AND COUNTERSINK OF NEW FCB AFT BULKHEAD TO SIDEWALL SUPPORT AT BS 500D LBL 25 IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND BOEING DWG 143A9481.; [07] OK TO INSTALL SUPPORT; [08] OK TO INSTALL SUPPORT; [09] INSTALLED SUPPORT PER SRM 51-40-02-0G-0 AND BOEING DWG 143A9481; [10] VERIFIED INSTALLED SUPPORT PER SRM 51-40-02-0G-0 AND BOEING DWG 143A9481; [11] INSTALLED SUPPORT PER SRM 51-40-02-0G-0 AND BOEING DWG 143A9481
